- May 25, 2012 at 2:22 am #83012
charlie1MemberTopics: 8Replies: 15
I had a food intolerance test last year which told me I had a Candida imbalance and it told me to exclude certain foods from my diet which, I did and I felt much better. I went on and off the diet quite a bit over last year but always found that I felt better when I stuck to it. Every time I did it would always take about 5 days of feeling slightly worse then better which I’m guessing was the die-off reaction happening.
Fast-forward to January this year and I took a 500mg capsule of Pau D’Arco which gave me quite a nasty stomach ache after. I’ve been sticking to the diet rigidly since then but have found that I have this very specific gnawing pain/sensation at the top of my stomach which is a similar symptom to a stomach ulcer. This has only been happening since I took the capsule. I have been to-and-fro to the doctors who have kept prescribing stomach acid suppressing drugs which have not worked and actually made things worse at times.
After ruling out many other conditions I’m only left with possibility that this could be a new more intense die-off symptom. The only thing is that the stomach pain/discomfort along a bit of fatigue are the only symptoms I’m getting and not the others listed on the website. The stomach pain can be horrendous at times but could this be die-off?
Many Thanks in advance!May 25, 2012 at 2:45 am #83014
LatkaMemberTopics: 5Replies: 128
Hi! I can’t answer if this is die-off, however one thing struck me as I was reading your post; I’ve read that the toxins from candida often lower stomach acidity. So if you have Candida chances are you aren’t producing enough acid. This might explain why the acid suppressing medication prescribed to you does not help, even makes you feel worse?
You must be logged in to reply to this topic.